# SDR AALA20001225

- Difficulty date: July 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP WRINKLED LEFT STATION 487.  CUT OUT DAMAGE AND INSTALLED DOUBLER AARD 53-00-00-02.  (M)
